Alert archive / Nebraska / Flash Flood Watches in 2007
Flash Flood Watch 13, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at Aug 22, 2007, 3:12 AM CDT for 7 counties in Nebraska. It took effect at Aug 22, 2007, 9:11 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2007, 3:12 AM CDT (08:12 UTC)
- In effect from
- Aug 22, 2007, 9:11 AM CDT
- Expired
- Aug 23, 2007, 8:46 AM CDT
- In force
- 24 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Boyd County, NE, Frontier County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3575 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLBF 220812 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 312 AM CDT WED AUG 22 2007 NEZ071-221615- /O.NEW.KLBF.FF.A.0013.070822T2200Z-070823T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRONTIER- INCLUDING THE CITIES OF...CURTIS...EUSTIS 312 AM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA... INCLUDING THE FOLLOWING AREA...FRONTIER. * FROM THIS AFTERNOON THROUGH THURSDAY MORNING * THE AREA OF CONCERN IS FAR EASTERN FRONTIER COUNTY. WEATHER CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS CAPABLE OF PRODUCING INTENSE RAINFALL. THE RAIN COULD FALL ACROSS GROUND ALREADY WET FROM RECENT RAINFALL. * INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND WASHOUT ROADS IN FAR EASTERN FRONTIER COUNTY. SCATTERED THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. DEEP TROPICAL MOISTURE WILL PRODUCE INTENSE RAINFALL RATES AND FLOODING. IF HEAVY RAIN DEVELOPS THIS AFTERNOON AND TONIGHT...FLOODING IS LIKELY ACROSS FAR EASTERN FRONTIER COUNTY AS SEVERAL INCHES OF RAIN FELL TUESDAY EVENING IN THAT AREA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CDC
3 follow-up statements
000 WGUS63 KLBF 221411 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 911 AM CDT WED AUG 22 2007 NEZ006-007-009-010-028-029-230215- /O.EXB.KLBF.FF.A.0013.070822T1411Z-070823T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-ROCK-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT... ONEILL...BURWELL...BARTLETT 911 AM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...BOYD...GARFIELD... HOLT...KEYA PAHA...ROCK AND WHEELER. * THROUGH THURSDAY MORNING * THE AREA OF CONCERN IS EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA. WEATHER CONDITIONS WILL REMAIN FAVORABLE FOR THUNDERSTORMS CAPABLE OF PRODUCING INTENSE RAINFALL. THE RAIN COULD FALL ACROSS GROUND ALREADY SATURADTED FROM RECENT RAINFALL. * INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND POSSIBLY WASHOUT ROADS. SCATTERED THUNDERSTORMS ARE LIKELY TO CONTINUE INTO TONIGHT. DEEP TROPICAL MOISTURE WILL PRODUCE INTENSE RAINFALL RATES AND FLOODING. IF HEAVY RAIN DEVELOPS...FLOODING IS LIKELY AS ONE TO LOCALLY GREATER THAN 3 INCHES FELL TUESDAY EVENING IN THAT AREA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ071-230215- /O.EXT.KLBF.FF.A.0013.070822T1411Z-070823T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRONTIER- INCLUDING THE CITIES OF...CURTIS...EUSTIS 911 AM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREA...FRONTIER. * THROUGH THURSDAY MORNING * THE AREA OF CONCERN IS FAR EASTERN FRONTIER COUNTY. WEATHER CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS CAPABLE OF PRODUCING INTENSE RAINFALL. THE RAIN COULD FALL ACROSS GROUND ALREADY WET FROM RECENT RAINFALL. * INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND WASHOUT ROADS IN FAR EASTERN FRONTIER COUNTY. SCATTERED THUNDERSTORMS ARE LIKELY TODAY INTO TONIGHT. DEEP TROPICAL MOISTURE WILL PRODUCE INTENSE RAINFALL RATES AND FLOODING. IF HEAVY RAIN DEVELOPS...FLOODING IS LIKELY ACROSS FAR EASTERN FRONTIER COUNTY AS SEVERAL INCHES OF RAIN FELL TUESDAY EVENING IN THAT AREA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KAR
000 WGUS63 KLBF 230837 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 337 AM CDT THU AUG 23 2007 NEZ006-007-009-010-028-029-231645- /O.EXT.KLBF.FF.A.0013.000000T0000Z-070823T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-ROCK-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT... ONEILL...BURWELL...BARTLETT 337 AM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTH CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...BOYD...GARFIELD...HOLT...KEYA PAHA...ROCK AND WHEELER. * UNTIL 1 PM CDT THIS AFTERNOON * THE AREA OF CONCERN IS EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA. WEATHER CONDITIONS WILL REMAIN FAVORABLE FOR THUNDERSTORMS CAPABLE OF PRODUCING INTENSE RAINFALL. THE RAIN COULD FALL ACROSS GROUND ALREADY SATURADTED FROM RECENT RAINFALL. * INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND POSSIBLY WASHOUT ROADS. THUNDERSTORMS ARE LIKELY TO CONTINUE THROUGH THE MORNING AFTER ADDITIONAL HEAVY RAIN FELL OVERNIGHT. THE GREATEST RISK OF ADDITIONAL HEAVY RAINFALL IS ALONG AND EAST OF HIGHWAY 183. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ071-231500- /O.EXT.KLBF.FF.A.0013.000000T0000Z-070823T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRONTIER- INCLUDING THE CITIES OF...CURTIS...EUSTIS 337 AM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREA...FRONTIER. * UNTIL 10 AM CDT THIS MORNING * THE AREA OF CONCERN IS FAR EASTERN FRONTIER COUNTY. WEATHER CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS CAPABLE OF PRODUCING INTENSE RAINFALL. THE RAIN COULD FALL ACROSS GROUND ALREADY WET FROM RECENT RAINFALL. * INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND WASHOUT ROADS IN FAR EASTERN FRONTIER COUNTY. THUNDERSTORMS THIS MORNING ARE LIKELY TO PRODUCE ADDITIONAL HEAVY RAINFALL AFTER SOME AREAS HAD HEAVY RAIN OVERNIGHT. THE GREATEST RISK IS ALONG AND EAST OF HIGHWAY 83. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SPRINGER/CONNOLLY
000 WGUS63 KLBF 231346 AAA FFALBF FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 846 AM CDT THU AUG 23 2007 ...THREAT FOR HEAVY RAINFALL HAS ENDED... NEZ006-007-009-010-028-029-231500- /O.CAN.KLBF.FF.A.0013.000000T0000Z-070823T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-ROCK-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT... ONEILL...BURWELL...BARTLETT 846 AM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL NEBRASKA HAS BEEN CANCELED. THE THREAT FOR HEAVY RAINFALL HAS ENDED. ONLY ISOLATED LIGHT SHOWERS ARE POSSIBLE TODAY. $$ NEZ071-231500- /O.CAN.KLBF.FF.A.0013.000000T0000Z-070823T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRONTIER- INCLUDING THE CITIES OF...CURTIS...EUSTIS 846 AM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS BEEN CANCELED. THE THREAT FOR HEAVY RAINFALL HAS ENDED. ONLY ISOLATED LIGHT SHOWERS ARE POSSIBLE TODAY. $$ KAR
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Aug 22, 3:11 AM CDT, 1 minute earlier.
Area forecast discussion, Aug 22, 3:11 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 AM CDT WED AUG 22 2007 .SYNOPSIS... SFC FRONT AT 8Z IS JUST SOUTH OF INTERSTATE 80 WITH EASTERLY FLOW AT KOGA AND KLBF. IR HAS MOSTLY CLOUDY WITH THE EXCEPTION OF THE SE PANHANDLE ZONES. RADAR COMPOSITE HAS ELEVATED CONVECTION DEVELOPING ACROSS SOUTHERN NEB AND KS. LLJET AT MCCOOK IS INCREASING TO 40KT AT 7Z. WATER VAPOR PLACES AN UPPER LEVEL LOW SPINNING OVER CENTRAL CANADA AND A STRONG S/W NOW ONSHORE SOUTHERN OR. && .DISCUSSION... H3 JET ACROSS THE NORTHERN PLAINS LOOKS TO ALLOW FOR UPPER LEVEL DIVERGENCE TODAY. 00Z KOAX SOUNDING WITH A PW OF 1.58 MAKES THE HIGH PW/S IN THE MODELS SEEM REASONABLE. MOSTLY CLOUDY SKIES ARE EXPECTED TO KEEP TEMPS ON THE COOL SIDE BEHIND THE FRONT WITH EASTERLY FLOW. WAA SOUTH OF THE FRONT WILL RESULT IN HIGH CAPE WHERE AN EXPLOSION OF HEAVY RAINFALL AND SEVERE STORMS IS POSSIBLE LATE AFTERNOON INTO THE EVENING AS CONVECTION BECOMES SURFACE BASED. ACROSS THE NORTHWEST CONVECTION IS EXPECTED TO REMAIN ELEVATED WITH HAIL THE MAIN THREAT. AS S/W OVER THE PACIFIC REACHES THE REGION BY LATE EVENING THROUGH THE OVERNIGHT...ADDITIONAL TSRA ARE EXPECTED. FOR THURSDAY AND FRIDAY...MOSTLY CLOUDY WITH THE UPPER TROUGH IN PLACE. NOTABLY COOLER WITH PERIODS OF TSRA. FAVORED AREA FOR SEVERE IS ACROSS THE SOUTH THURS WITH THE FRONT CLOSE AND SOME SURFACE BASED INSTABILITY. SURFACE HIGH PRESSURE SLIDES EAST SATURDAY WITH A WARM FRONT COMING THROUGH FROM THE WEST. THIS MAY LEAD TO SOME OVERNIGHT CONVECTION. SURFACE TROUGH ON SUNDAY MAY PROVIDE A FOCUS FOR LATE AFTERNOON TSRA...LIKELY ISOLD TO PERHAPS SCT. THE NEXT UPPER TROUGH IS THEN PROGGED TO ARRIVE MONDAY/TUESDAY. SHOULD THIS VERIFY MORE TSRA...SCT TO NMRS...SEVERE AND LOCALLY HEAVY RAIN WOULD BE POSSIBLE. && .AVIATION... TWB098...MIXED VFR AND MVFR...ALL OBSERVED DATA AND TO A CERTAIN EXTENT MODEL DATA SUGGEST GRADUALLY DETERIORATING CONDITIONS TODAY WITH SCATTERED SHRA AND TSTM DEVELOPING AND CONTINUING TONIGHT. CEILING HEIGHTS ARE HIGHLY UNCERTAIN TONIGHT AS MODEL DATA IS QUESTIONABLE. SEVERE WEATHER IS POSSIBLE WITH ELEVATED STORMS PRODUCING LARGE HAIL. TWB264 AND 274...MIXED VFR AND MVFR...SAME PLAY AS THE 098 ROUTE EXCEPT CONDITIONS DETERIORATE LATER IN TIME. ALSO...DEEP SFC BASED INSTABILITY IS EXPECTED TO TRIGGER SEVERE WEATHER VICINITY KLBF THIS AFTN AND EVENING WITH LARGE HAIL AND WIND DAMAGE. && .HYDROLOGY... PORTIONS OF FRONTIER COUNTY RECEIVED HEAVY RAINFALL YESTERDAY. RADAR ESTIMATES 5-8 INCHES FELL. THIS IS SUSPECT AND LIKELY CONTAMINATED QUITE A BIT FROM THE HAIL...HOWEVER...3-4 INCH AMOUNTS ARE QUITE POSSIBLE. WITH THE OPERATIONAL MODELS KEEPING THIS AREA IN THE WARM SECTOR WITH HEAVY RAINFALL PRODUCING STORMS PROGGED...HAVE ISSUED A FLASH FLOOD WATCH FOR THE COUNTY. FFG IS VERY LOW ACROSS HOLT AND WHEELER COUNTIES. THIS AREA MAY NEED A WATCH IF HEAVY RAINFALL APPEARS LIKELY. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH THURSDAY MORNING FOR NEZ071. && JMC/CDC
Hazardous weather outlook, Aug 21, 9:46 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 946 PM CDT TUE AUG 21 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-221130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 946 PM CDT TUE AUG 21 2007 /846 PM MDT TUE AUG 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...REST OF TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE OVERNIGHT...EAST OF A LINE FROM HAYES CENTER...TO NORTH PLATTE...TO AINSWORTH. WEST OF THIS LINE...ISOLATED THUNDERSTORMS ARE POSSIBLE. SOME THUNDERSTORMS MAY BE ON THE STRONG SIDE OVERNIGHT EAST OF A LINE FROM HAYES CENTER...TO NORTH PLATTE...TO SARGENT. THE MAIN CONCERN WILL BE HEAVY RAIN...HOWEVER SOME HAIL AND GUSTY WINDS APPROACHING SEVERE LIMITS ARE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH MID WEEK AS THE AFOREMENTIONED FRONT REMAINS ACROSS THE AREA THROUGH WEDNESDAY. THOUGH COOLER CONDITIONS WILL BE IN PLACE ACROSS THE AREA...AN UNSTABLE AIRMASS WILL REMAIN. THEREFORE...AS A SERIES OF UPPER LEVEL LOW PRESSURE SYSTEMS INTERACTS WITH THE FRONT...THUNDERSTORMS WILL BE POSSIBLE THROUGH THURSDAY...A FEW OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. A DRIER AND LESS ACTIVE WEATHER PATTERN IS EXPECTED TO RETURN DURING THE FIRST PART OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REMAINDER OF TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:24 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 36 min |
| Aug 21, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Garfield | 49 min |
| Aug 21, 7:54 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Aug 21, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 33 min |
| Aug 21, 7:58 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 47 min |
| Aug 21, 8:12 PM CDT | Severe Thunderstorm Warning | LBF | Garfield | 48 min |
| Aug 22, 5:44 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 61 min |
| Aug 22, 5:59 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 46 min |
| Aug 22, 6:39 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Aug 22, 7:20 AM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 40 min |
| Aug 22, 7:33 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 57 min |
| Aug 22, 8:22 AM CDT | Severe Thunderstorm Warning | LBF | McPherson | 38 min |
| Aug 22, 8:24 AM CDT | Severe Thunderstorm Warning | LBF | Thomas | 51 min |
| Aug 22, 8:44 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 32 min |
| Aug 22, 8:59 AM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson | 31 min |
| Aug 22, 9:25 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 23 min |
| Aug 22, 9:29 AM CDT | Severe Thunderstorm Warning | LBF | McPherson | 31 min |
| Aug 22, 9:59 AM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson | 46 min |
| Aug 22, 10:46 AM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 29 min |
| Aug 22, 10:52 AM CDT | Severe Thunderstorm Warning | LBF | Deuel | 19 min |
| Aug 22, 2:53 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 52 min |
| Aug 22, 3:29 PM CDT | Flash Flood Warning | LBF | Garfield, Wheeler | 3 hr |
| Aug 22, 3:44 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 46 min |
Nearby
Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.